# SDR AALA20141029010

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 49,515 hours, 12,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703643
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E EMER LIGHT INOPERATIVE.  REPLACED PINS FOR SEAT 4E EMER LIGHT.  OPERATIONS CHECKED NORMAL.
